Communications in Mathematical Physics

A one-dimensional $N$ fermion problem with factorized $S$ matrix

C. H. Gu and Chen Ning Yang

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 1 (1989), 105-116.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178318

Mathematical Reviews number (MathSciNet)
MR0994497

Subjects
Primary: 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs
Secondary: 82B23: Exactly solvable models; Bethe ansatz

Citation

Gu, C. H.; Yang, Chen Ning. A one-dimensional $N$ fermion problem with factorized $S$ matrix. Comm. Math. Phys. 122 (1989), no. 1, 105--116. https://projecteuclid.org/euclid.cmp/1104178318


Export citation